Higher Markov and Bernstein inequalities and fast decreasing polynomials with prescribed zeros

Kalmykov, Sergei, Nagy, Béla: Higher Markov and Bernstein inequalities and fast decreasing polynomials with prescribed zeros.
Journal of Approximation Theory, 226. pp. 34-59. ISSN 0021-9045 (2018)

[img] Text
higher_markov_and_bernstein_inequalities_and_fast_decreasing_polynomials_with_prescribed_zeros.pdf - Published Version
Korlátozott. Repository staff only

Download (432kB)
[img]
Preview
Text
main.pdf - Submitted Version

Download (382kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Approximation Theory
Date: 2018
Volume: 226
Page Range: pp. 34-59
ISSN: 0021-9045
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3328153
DOI id: https://doi.org/10.1016/j.jat.2017.11.006
Date Deposited: 2018. Sep. 18. 10:20
Last Modified: 2018. Sep. 18. 10:20
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/13878
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year